| Catalog Number |
110-120 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported, right side "rupture.Was found after an ultrasound scan".Device remains implanted.
Event or Problem Description
Patient reported right side "rupture was found after an ultrasound scan." the device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: two observed openings on radius and posterior side assessed as fold flaw opening.Additional observations: observed stress marks on the device.No further actions are required as the device was implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: b.5., d.1., d.2., d.4., d.6a., d.6b., h.4., h.6., h.10.